# SDR UALA2011110205930

- Difficulty date: October 31, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 45,066 hours, 11,992 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: S210T13027
- Part serial: 029C3969
- Condition: Faulty
- Location: Ac Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L PACK INOP' LIGHT ON.  EICAS MSG 'L PACK TEMP' DISPLAYED.  OPERATED NORMAL AFTER 'STANDBY' SELECTED.  CREW COMMENTS: 4000FT CLIMB L PACK TEMP EICAS & L PACK INOP LIGHTS.  WENT OUT AFTER 30 SEC W-O PILOT ACTION.  REPLACED ALTITUDE SWITCH.
